# SDR DL72W951168

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND NR 1 SLAT, NR 2 RIB CRACKED AT UPPER RADIUS.  STOP DRILLED CRACK AND FABRICATED REPAIR DOUBLER PER MM 57-54-00.
